MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of a right knee on (b)(6) 2020.The original implant date of ts surgery was on (b)(6) 2017.Reason for revision is infection.No more information is available per doctor.

Brand Name
SIMPLEX HV WITH GENTAMICIN
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster 64839
MDR Report Key11160744
Report Number9615014-2020-00037
Device Sequence Number3526677
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number702BB824AY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRI CEMENTED STEMREF: 5560-S-112LOT: 0055980A; TRI CEMENTED STEMREF: 5560-S-212LOT: 0044801J; TRI POST AUGMENTREF: 5543-A-500LOT: WIE3; TRI TS BASEPLATEREF: 5521-B-500LOT: AO33AA; TRIATHLON CR FEM COMPREF: 5510F502LOT: AAS9B; TRIATHLON FEM CONEREF: 5549-A-352LOT: A62E; TRIATHLON SYM CONEREF: 5549-A-120LOT: AMM7; TRIATHLON TS PLUS TIBIREF: 5537-G-513LOT: 424J28
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight64